# SDR SWAA2021062887212

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 32,383 hours, 19,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING FWD EMERGENCY LIGHT IS INOP ; L/H OVER WING FWD EMERGENCY LIGHT IS INOP. / [01] RELAMPED L/H OVER WING FWD EMERGENCY LIGHT. REF. AMM 33-51-03.
